# SDR 375PA0014

- Difficulty date: April 27, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N375PA
- Make and model: Boeing 737-39A
- Aircraft serial: 23812
- Aircraft time: 43,096 hours, 37,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THREE EACH BULBS NOT WORKING ON EMERGENCY EXIT LIGHT TEST ON SERVICE CHECK.  RECONNECTED WIRING AT SOCKETS.  ALL LIGHTS OPS CHECK GOOD PER MM 33-50-00.
